# SDR QR9R2025021000002

- Difficulty date: February 10, 2025
- Submitted: February 10, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 1072176
- Aircraft time: 4,352 hours
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 066011530101
- Part serial: KRA405B10469
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RADAR ALTIMETER INOP DURING START RUN-UP. REMOVED AND REPLACED IAW RADAR ALTIMETER INSTALLATION MANUAL 006-10536-0010. MTF SUCCESSFULLY COMPLETED IAW RFM, NO DEFECTS NOTED.
